# SDR UPS97422000

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corrosion
- Location: Bs 2340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CORROSION ON SHEAR TIE FLANGE TO SKIN AT BS 2340, S44/46R.  REMOVED DAMAGED SECTION OF SHEAR TIE AND REPAIRED SHEAR TIE ACC. SRM 53-10-04, FIG 3.
